# SDR 95FDEA00862

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Module
- Part number: 656021132
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL GEAR LIGHT WOULD NOT GIVE DOWN AND LOCKED INDICATION AFTER PUTTING GEAR HANDLE DOWN.  THE TEST WOULD NOT TEST NORMAL.  NOSE GEAR BULB WORKED NORMALLY.  DOWN AND LOCKED VERIFIED BY VIEWING PORT AND RUNNING THE CHECKLIST.    REMOVED AND REPLACED LANDING GEAR ELECTRICAL/ELECTRONIC MODULE.  OPS TEST PER MM 32-09-121 PAGE 401 AND TESTED PER 32-09-121 PAGE 501.  ALL SYSTEM CHECKS NORMAL.
